# SDR ASAA2023011541510

- Difficulty date: January 15, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 34,182 hours, 10,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 30636
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BATTERY PACK AT BS 727R FOR RT OVERWING LIGHTS WILL NOT HOLD CHARGE.  GROUNDED - YES. REMOVED, REPLACED AND OPS CHECKS GOOD OF EMERGENCY BATTERY POWER SUPPLY M1671 IAW AMM 33-51-06-960-806.
